# SDR R61A201508030524

- Difficulty date: August 3, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 13,150 hours, 8,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0624
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DURING OPS CHECK OF DEPLOYMENT OF EMERGENCY EXIT SLIDE ON JC R190-25-65-01-001. FOUND L2 DOOR SLIDE FAILED OPS CKS WHEN OPENED.  PRESSURE RELEASE BARREL CONNECTOR FAILED TO SEPARATE CAUSING SLIDE TO NOT FULLY EXTEND OR DEPLOY.  SLIDE, PN 104005-1, SN EE0624.  MX WILL REPLACE SLIDE ON JC  R190-25-65-01-001.
